# SDR SIMA200905601

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 14,186 hours, 12,452 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21707
- Part serial: 0341
- Condition: Leaking
- Location: Mlg
- Part time: 20,249 hours, 18,845 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4391 - CREW REPORTED AFTER LANDING RAMP REPORTED SMOKE COMING FROM NR 4 TIRE/BRAKE ASSY RAMP REQUESTED CFR.  NO SMOKE VISIBLE WHEN CFR ARRIVED.  CFR REPORTED TIRE/BRAKE ASSEMBLY TEMP AT 300 F VIA INFERRED TEMP METER.  ACFT TAXIED TO THE GATE WITH OUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NR 4 BRAKE LEAKING. REMOVED AND REPLACED BRAKE AND NR 3 AND NR 4 AND WHEELS.  AIRCRAFT RETURNED TO SERVICE.
